I recently posted this question but not sure if it went through, so I am posting again. I went to my psych the other day, she decided to keep me on 50mg of Lamictal instead of raising it to 75for fear of further agitation.
My question has to do with an additional med she prescribed Abilify. I do not respond to SSRI meds anymore and the doc felt Abilify would be helpful. My fear about
this drug is weight gain. I am trying very hard to get in shape for the summer; this normally lifts my mood on its own.
Question, does Abilify itself make the body gain weight ( I heard some drugs can do that) or does it just increase your appetite? I can deal with an increase in appetite but need to know what I am facing here. I recently started riding my bicycle again and am trying to be more active. I am desperately afraid if Abilify (on its own) makes me gain weight it will add to my depression.
Post Edited (Sam524) : 3/17/2012 11:52:21 AM (GMT-6)